Timothy C. Hain, MD • Page last modified: June 10, 2021
This is a edited version of an email sent to me by a patient's relative.
An 81 year old woman passed away from PCD, secondary to fallopian tube cancer. She became ill suddenly 3 weeks after having her first Pfizer vaccine for Covid-19. She went to ED with Vertigo, headache, dizziness, double vision, and nystagmus. She was ill and in hospitals and rehab for 9 weeks. She had steroid and IVIG treatments, which did not help. Eventually the doctors realized what she had and then she passed away a week later.
According to a relative, she had double vision, nystamus and trouble seeing. Her nystagmus (eye jumping) was mainly horizontal. She had nausea when she sat in a chair, and vomiting is she stayed up too long upright.
Her spinal tap panel results, showed positive PCA1 - anti-Yo antibody and weeks later her doctor's found, by removing her ovaries and F. tubes, a 0.5 cm high-grade fallopian tube carcinoma.
It had not spread out of her Fallopian. tube, but despite having the cancer removed, the damage done to her cerebellum was irreversible.
Comment: Tiny tumors can wreak immense havoc. It seems possible that the Covid-19 vaccine activated the immune system and had some role in this presentation. We need more evidence to figure this out. If anyone knows of a similar case of a paraneoplastic syndrome shortly after a Covid-19 vaccination, please contact me.